# SDR USAA060675

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 655287322
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR, LOWER HINGE COURT GOUGED.  REMOVED DAMAGED WEB AND INSTALLED NEW WEB IAW SRM 51-10-02 EA 76929, DEFECT SIZE: .50 INCH.
